MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

COVIDIEN LP LLC NORTH HAVEN MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number PM35MN02
Medical Device Problem Codes Incorrect Measurement (1383); High Readings (2459)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the etco2 value was strange or weird.There was no reported patient involvement or outcome.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during use, the etco2 value was strange or weird with value 150mmhg.Power was restarted and filter line was replaced.There was no patient injury.
 
Additional Manufacturer Narrative
Correction: b5, d3 (mfr name, street 1, mfr city, mfr region, country code, postal code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the etco2 value was strange with value of 150mmhg.Power was restarted and filter line was replaced.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the etco2 value was strange with value of 150mmhg.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20119082
Report Number8044004-2024-00016
Device Sequence Number7350470
Product Code CCK
UDI-Device Identifier10884521551596
UDI-Public10884521551596
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM35MN02
Device Catalogue NumberPM35MN02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer08/30/2024
09/10/2024
11/26/2024
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date09/09/2024
09/13/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown